# SDR UALA2009122904053

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 34,912 hours, 4,348 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 107
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENG RUN, LOST APU ELECTRICAL COULD NOT RESET.  REPLACED APU GCU, NO HELP. REPLACED APU GENERATOR.  OPS CHECKED NORMAL.
